# SDR FDEA201607282648

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 50,080 hours, 30,152 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX633670
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 12,000 hours, 4,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED GREEN HYD RESERVOIR OVERHEAT DURING CRUISE.  TURNED GREEN PUMPS OFF.  IAW QRH, TURNED ONE PUMP ON TO DETERMINE AFFECTED PUMP.  FOLLOWED BY GREEN HYD RESERVOIR LOW LEVEL WITH ASSOCIATED ECAM WARNING.  GRAVITY EXTENDED GEAR, TOWED TO GATE.  ALSO NR 1 ENGINE OIL QTY INCREASED APPROXIMATELY 7 QTS.  REMOVAL FROM ACFT ONLY.  NO INSTALLATION.  REMOVED THE NR 1 ENGINE HYD PUMP.  INSTALLED NR 1 ENGINE GREEN HYDRAULIC PUMP REF MM 29-11-32-04-01.  OPS AND LEAK CHECK GOOD.
